Prof Okram Ratnabala Devi

Designation: Professor

Specialization: Algebra

Contact: 08730882807

Email: ratnabala [AT]


Details of Achievements, Membership of different academic & professional bodies and publications etc: Life member of Indian Society for history of mathematics (L-153), Calcutta mathematical Society (LD/62), Cryptology Society of India(L-356), Indian Science Congress Association (L-34860)

Publications are (a) On fuzzy Ideals of N-groups, Bull. Pure Appl. Sc. Vol 26(E) No. 1, 2007, p. 11-23. ISSN 0970-6577 (jointly with M Ranjit)

(b) On N-Groups with Finite Spanning Dimension, Bull. Cal. Math. Soc, Vol. 100(2), 2008, p 121-130. ISSN 0008-0659 (jointly with M Ranjit)

(c) Intuitionistic fuzzy near-rings and its properties, Journal of the Indian Math. Soc., Vol. 74 (3-4) (2007), p203-219 ISSN 0019-5839

(d) On the Intuitionistic Q-fuzzy ideals of Near-rings, Notes on Intuitionistic fuzzy sets Vol No. 15 No 3 , p 25-32. ISSN – 1310-4926

(e) A study on fuzzy ideals of N-groups, Algebra, Vol. 2013, article ID 594636, Hindawi publication) (jointly with B. Davvaz) (

(f) “Explicit factorization of cyclotomic polynomials over finite fields” International Journal of Pure and Applied Mathematics Vol. 86 No. 3 (2013), p585-592. ISSN: 1311-8080 (jointly with Th Rojita Chanu).

(g) “On (,V q)-fuzzy essential ideal of Near-ring” IJPAM Vol 86 No 2, (2013), p283-292. ISSN: 1311-8080

(h) “Values of Cyclotomic polynomials” Int Journal of Math Sc & Eng. Appl(IJMSEA) Vol 9 No III(2015) p11-17 ISSN 097309424(jointly with Th Rojita Chanu)

(i) “Explicit factorization of cyclotomic polynomials over finite fields II” IJPAM Vol. 105 No. 2 (2015), p143-152. ISSN: 1311-8080 (jointly with Th Rojita Chanu).

(j) “A note on δ-quasi fuzzy subnear-rings and ideals” Korean J. Math 28 No 1 (2020) p 31-47 (jointliy with Gaikhangning Gangmei)

(k) “ Some Linear Codes over the ring F2F2[v]” Bull. Cal. Math. Soc. No 6(2019) p651-666 ISSN 0008-0659 (jointly with St. Timothy Kom)